Fuzzy Euclidean Normed Spaces for Data Mining Applications

Sorin Nădăban

Abstract


The aim of this paper is to introduce some special fuzzy norms on Kn and to obtain, in this way, fuzzy Euclidean normed spaces. In order to introduce this concept we have proved that the cartesian product of a finite family of fuzzy normed linear spaces is a fuzzy normed linear space. Thus any fuzzy norm on K generates a fuzzy norm on Kn. Finally, we prove that each fuzzy Euclidean normed space is complete. Fuzzy Euclidean normed spaces can be proven to be a suitable tool for data mining. The method is based on embedding the data in fuzzy Euclidean normed spaces and to carry out data analysis in these spaces.

Keywords


fuzzy norm, fuzzy Euclidean normed spaces, data mining

Full Text:

PDF

References


Bag, T., Samanta, S.K. (2003); Finite dimensional fuzzy normed linear spaces, Journal of uzzy Mathematics, 11(3): 687–705.

Bag, T., Samanta, S.K. (2005); Fuzzy bounded linear operators, Fuzzy Sets and Systems, 51: 513–547.

Dzitac, I., Moisil, I. (2008); Advanced AI techniques for web mining, Proceedings of the 0th WSEAS international conference on Mathematical methods, computational techniques, on-linear systems, intelligent systems, 343–346.

Hüllermeier, E. (2005); Fuzzy methods in machine learning and data mining: Status and rospects. Fuzzy Sets and Systems, 156(3): 387–406.
http://dx.doi.org/10.1016/j.fss.2005.05.036

Katsaras, A.K. (1984); Fuzzy topological vector spaces II, Fuzzy Sets and Systems, 12: 43–154.
http://dx.doi.org/10.1016/0165-0114(84)90034-4

Nădăban, S., Dzitac, I. (2014); Atomic Decompositions of Fuzzy Normed Linear Spaces for avelet Applications, Informatica, (in press).

Saadati, R., Vaezpour, S.M. (2005); Some results on fuzzy Banach spaces, J. Appl. Math. & Computing, 17(1-2): 475–484.

Saadati, R., Park, J.H. (2006); Intuitionistic fuzzy Euclidean normed spaces, Communications n Mathematical Analysis, 1(2): 85–90.

Saadati, R., Park, J.H. (2006); On the intuitionistic fuzzy topological spaces, Chaos, Solitons nd Fractals, 27: 331–344.

On the intuitionistic fuzzy topological spaces, Chaos, Solitons nd Fractals, 27: 331–344.

Schweizer, B., Sklar, A. (1960); Statistical metric spaces, Pacific J. Math., 10: 314–334.




DOI: https://doi.org/10.15837/ijccc.2015.1.1564



Copyright (c) 2017 Sorin Nădăban

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

CC-BY-NC  License for Website User

Articles published in IJCCC user license are protected by copyright.

Users can access, download, copy, translate the IJCCC articles for non-commercial purposes provided that users, but cannot redistribute, display or adapt:

  • Cite the article using an appropriate bibliographic citation: author(s), article title, journal, volume, issue, page numbers, year of publication, DOI, and the link to the definitive published version on IJCCC website;
  • Maintain the integrity of the IJCCC article;
  • Retain the copyright notices and links to these terms and conditions so it is clear to other users what can and what cannot be done with the  article;
  • Ensure that, for any content in the IJCCC article that is identified as belonging to a third party, any re-use complies with the copyright policies of that third party;
  • Any translations must prominently display the statement: "This is an unofficial translation of an article that appeared in IJCCC. Agora University  has not endorsed this translation."

This is a non commercial license where the use of published articles for commercial purposes is forbiden. 

Commercial purposes include: 

  • Copying or downloading IJCCC articles, or linking to such postings, for further redistribution, sale or licensing, for a fee;
  • Copying, downloading or posting by a site or service that incorporates advertising with such content;
  • The inclusion or incorporation of article content in other works or services (other than normal quotations with an appropriate citation) that is then available for sale or licensing, for a fee;
  • Use of IJCCC articles or article content (other than normal quotations with appropriate citation) by for-profit organizations for promotional purposes, whether for a fee or otherwise;
  • Use for the purposes of monetary reward by means of sale, resale, license, loan, transfer or other form of commercial exploitation;

    The licensor cannot revoke these freedoms as long as you follow the license terms.

[End of CC-BY-NC  License for Website User]


INTERNATIONAL JOURNAL OF COMPUTERS COMMUNICATIONS & CONTROL (IJCCC), With Emphasis on the Integration of Three Technologies (C & C & C),  ISSN 1841-9836.

IJCCC was founded in 2006,  at Agora University, by  Ioan DZITAC (Editor-in-Chief),  Florin Gheorghe FILIP (Editor-in-Chief), and  Misu-Jan MANOLESCU (Managing Editor).

Ethics: This journal is a member of, and subscribes to the principles of, the Committee on Publication Ethics (COPE).

Ioan  DZITAC (Editor-in-Chief) at COPE European Seminar, Bruxelles, 2015:

IJCCC is covered/indexed/abstracted in Science Citation Index Expanded (since vol.1(S),  2006); JCR2018: IF=1.585..

IJCCC is indexed in Scopus from 2008 (CiteScore2018 = 1.56):

Nomination by Elsevier for Journal Excellence Award Romania 2015 (SNIP2014 = 1.029): Elsevier/ Scopus

IJCCC was nominated by Elsevier for Journal Excellence Award - "Scopus Awards Romania 2015" (SNIP2014 = 1.029).

IJCCC is in Top 3 of 157 Romanian journals indexed by Scopus (in all fields) and No.1 in Computer Science field by Elsevier/ Scopus.

 

 Impact Factor in JCR2018 (Clarivate Analytics/SCI Expanded/ISI Web of Science): IF=1.585 (Q3). Scopus: CiteScore2018=1.56 (Q2); Editors-in-Chief: Ioan DZITAC & Florin Gheorghe FILIP.